Daily

Can blood pressure medicine cause yeast infections?

The main reason for this is that the blood pressure medication causes lowering of blood pressure and a concomitant rising of blood sugar which predisposes to yeast infections. Other than that I would like you to get your blood sugar level checked for diabetes.

Can a birth control pill cause a yeast infection? Doctors say knowing whether a yeast infection is a possible side effect of your medications can help cut your chances of developing a vaginal infection. Birth control pills may lead to women developing yeast infections because they increase estrogen levels in a woman’s body.

How can an antibiotic cause a yeast infection? “Every type of antibiotic can cause vaginal yeast infection because antibiotics reduce your body’s natural bacterial flora, which has antifungal properties, giving more space for fungi like candida to grow,” says Weinreb. If you suspect your antibiotic has caused a yeast infection, contact your doctor.

Can a steroid shot cause a yeast infection? Steroids suppress the immune system so much that a woman’s vagina may become a breeding ground for yeast. Chemotherapy weakens the immune system, which makes it harder for a woman’s body to control yeast growth.

Can a yeast infection cause a heart attack? So basically, if you do not treat the chronic yeast infection in the body caused by fungi, you will, consequently, have high cholesterol because you have not removed the root creator of the mycotoxin poisons… and arteriosclerosis or a heart attack will follow sooner or later. Dr. Atmika Paudel, PhD says…

Can I get yeast infection from birth control pills?

Can I get yeast infection from birth control pills? Birth control pills may lead to women developing yeast infections because they increase estrogen levels in a woman’s body. “Those increased estrogen levels can increase a woman’s susceptibility to vaginal yeast,” says Saul Weinreb, MD, a gynecologist at Franklin Square Hospital in Baltimore.

Is it common to get yeast infections after giving birth? It’s common to acquire a yeast infection within a few weeks after giving birth. Postpartum yeast infections may be associated with antibiotics, vaginal birth, or hormonal changes. It is important to tell your doctor about your symptoms before attempting to use over the counter antifungal medications.

Does birth control cause you to discharge more? Hormonal birth control, such as birth control pills and intrauterine devices, can also cause increased vaginal discharge, especially during the first few months of use. Excess vaginal discharge and other symptoms, such as spotting and cramping, usually resolve once the body adjusts to the hormonal birth control.

Do birth control pills cause bladder infections? Using birth control pills could cause certain hormonal changes in your body, which are linked to UTIs. Also, using other forms of birth control measures ike diaphragms, spermicides, etc., can also introduce bacteria into a woman’s urethra, causing urinary tract infection.